MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY LNCS DB-I; OXIMETER

MASIMO - 52 DISCOVERY LNCS DB-I; OXIMETER
Model Number 2653
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported that the db-i sensor was working intermittently.No patient impact or consequences were reported.

Brand Name
LNCS DB-I
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key10105483
Report Number3011353843-2020-00090
Device Sequence Number835640
Product Code DQA
UDI-Device Identifier00843997003094
UDI-Public00843997003094
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K090662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2653
Device Catalogue Number2653
Device Lot Number19CPK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2020
Initial Report FDA Received Date06/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1